Seasonal allergic rhinitis & Chronic idiopathic urticaria
FFexoTM 120 : Each film coated tablet contains Fexofenadine Hydrochloride USP 120 mg.
Fexofenadine Hydrochloride is an antihistamine with selective peripheral H1-receptor antagonistactivity. Fexofenadine is rapidly absorbed after oral doses with peak plasma concentrations beingreached in 2-3 hours. It is about 60% to 70% bound to plasma proteins. About 5% of the total dosesis metabolized, mostly by the intestinal mucosa, with only 0.5% to 1.5% of the dose undergoinghepatic biotransformation by the cyto-chrome P450 system. Elimination half-life of 14 hours hasbeen reported although this may be prolonged in patients with renal impairment. Excretion ismainly in the faeces with only 10% being present in the urine. Fexofenadine does not appear tocross the blood-brain barrier.
Seasonal Allergic Rhinitis:FexoTM tablets are indicated for the relief of symptoms associated with seasonal allergic rhinitis inadults and children 6 years of age and older
Plasma concentrations of Fexofenadine have been increased when given with Erythromycin orKetoconazole. Antacid containing Aluminium and Magnesium Hydroxide reduces the absorptionof Fexofenadine. Fruit juices including grapesfruit may reduce the bioavailability of Fexofenadineand use together should be avoided.
FexoTM 60 : Each box contains 5 x 10 tablets in blister pack.
FexoTM 120 : Each box contains 5 x 10 tablets in blister pack.
FexoTM 180 : Each box contains 3 x 10 tablets in blister pack.
FexoTM Suspension: Each bottle contains 50 ml suspension and calibrated dropper & measuring cup.